# SDR USAA20101004SB155

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod End
- Condition: Broken
- Location: Lt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHX - ON CLIMB OUT FROM PHX, EN ROUTE TO DFW, CREW REPORTED A LOUD NOISE IN COCKPIT AND VIBRATION COMING FROM NOSE GEAR AREA.  CAPTAIN SUSPECTED THE NOSE LANDING GEAR DOORS OPEN.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LEFT NOSE LANDING GEAR DOOR ACTUATING ROD END BROKEN AT DOOR CONNECTION.  REMOVED AND REPLACED ROD END ON LEFT NOSE LANDING GEAR DOOR AND ADJUSTED PER MM 32-33-61-5.  FUNCTIONAL CHECK GOOD.  INSPECTED DOOR AND ADJACENT STRUCTURE.  NO DEFECTS FOUND.  AIRCRAFT OK FOR SERVICE.
